Pascal's Wager and the Limits of Rational Choice
A Comment on Durkin and Greeley
Bibliographic Data
| ID | 5917540 |
|---|---|
| Authors | James D Montgomery (0000-0001-9809-9296, Department of Economics Northwestern University, corresponding author) |
| Year | 1992 |
| Volume | 4 |
| Issue | 1 |
| Pages | 117-121 |
| Publication date | 1992-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Rationality and Society (JOURNAL) |
| Journal identifiers | ISSN: 1043-4631 • E-ISSN: 1461-7358 |
| Publisher | SAGE Publications Inc (PUBLISHER) |
| DOI | 10.1177/1043463192004001013 |
| OpenAlex | W2104608458 |
| Language | EN |
| Citations received | 6 |
| References cited | 5 |
The Forum consists of comments on previously published papers and responses by authors. Unlike the Comment section in many other academic journals, the Forum includes solicited as well as unsolicited contributions. We encourage debates by actively seeking points of view contrary to those expressed in articles published in the journal. The Forum is intended to promote an open and critical debate that contributes to the intellectual vitality and further development of rational-choice-based theory and research. Forum contributions should follow the form used by Rationality and Society and should not exceed five double-spaced pages
Epistemology · Law and economics · Political science · Rationality · Sociology · Theology · Vitality · Computer Science · Decision-Making and Behavioral Economics · Philosophy
| Citations per year | 0.19 |
|---|---|
| Citation span | 1994 - 2014 (21) |
| Highly cited | No |